MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED IMPLANT 5 X 8.5MM; DENTAL IMPLANT
Model Number NT585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient identifier is not provided / unknown.Patient age is not provided / unknown.Patient weight is not provided / unknown.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that primary stability was not achieved with implant nt585.

Brand Name
OSSEOTITE® TAPERED IMPLANT 5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9202664
Report Number0001038806-2019-01191
Device Sequence Number409169
Product Code DZE
UDI-Device Identifier00844868012108
UDI-Public(01)00844868012108(17)240304(10)2019020990(241)NT585
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberNT585
Device Catalogue NumberNT585
Device Lot Number2019020990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;